Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 16, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at Jun 14, 2010, 2:17 PM CDT for Cottle County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2010, 2:17 PM CDT (19:17 UTC)
- Expired
- Jun 14, 2010, 2:44 PM CDT
- In force
- 27 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Cottle County, TX
The radar
The Altus AFB radar (KFDR), 116 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 1:34 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 7.3 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 173 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 376 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
698
WFUS54 KLUB 141917
TORLUB
TXC101-142000-
/O.NEW.KLUB.TO.W.0016.100614T1917Z-100614T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
217 PM CDT MON JUN 14 2010
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN COTTLE COUNTY IN NORTHWEST TEXAS.
* UNTIL 300 PM CDT
* AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
DANGEROUS PART OF THIS STORM WAS LOCATED NEAR PADUCAH...MOVING
NORTHEAST AT 25 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SWEARINGEN AND
PADUCAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWEST TEXAS.
&&
LAT...LON 3420 10024 3421 10006 3401 10006 3393 10024
3406 10037
TIME...MOT...LOC 1916Z 226DEG 22KT 3404 10027
$$
JAMES2 follow-up statements
135
WWUS54 KLUB 141931
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
231 PM CDT MON JUN 14 2010
TXC101-142000-
/O.CON.KLUB.TO.W.0016.000000T0000Z-100614T2000Z/
COTTLE TX-
231 PM CDT MON JUN 14 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR EASTERN
COTTLE COUNTY...
AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
MOST DANGEROUS PART OF THIS STORM WAS LOCATED 7 MILES SOUTH OF
SWEARINGEN...OR ABOUT 10 MILES EAST OF PADUCAH...MOVING NORTHEAST AT
30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SWEARINGEN.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8 0 6 7 4 5 1 2 9 0.
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8 0 6 7 4 5 1 2 9 0.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWEST TEXAS.
LAT...LON 3417 10020 3421 10006 3401 10006 3393 10024
3406 10037
TIME...MOT...LOC 1930Z 245DEG 25KT 3406 10013
$$
JAMES620
WWUS54 KLUB 141944
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
244 PM CDT MON JUN 14 2010
TXC101-141953-
/O.CAN.KLUB.TO.W.0016.000000T0000Z-100614T2000Z/
COTTLE TX-
244 PM CDT MON JUN 14 2010
...THE TORNADO WARNING FOR CENTRAL COTTLE COUNTY IS CANCELLED...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8 0 6 7 4 5 1 2 9 0.
AT 243 PM CDT...RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND
GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM 5 MILES
SOUTHEAST OF SWEARINGEN...ALONG THE COTTLE-FOARD COUNTY LINE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWEST TEXAS.
LAT...LON 3417 10020 3421 10006 3401 10006 3393 10024
3406 10037
TIME...MOT...LOC 1943Z 245DEG 25KT 3410 10003
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 14, 11:56 AM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 14, 11:56 AM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1156 AM CDT MON JUN 14 2010 .AVIATION... THE WINDS SHIFT ASSOCIATED WITH THE COLD FRONT HAVE MADE ITS WAY SOUTH OF BOTH TAF SITES. THIS BOUNDARY WILL BE THE MAIN FOCUS DURING THE PERIOD AS CONVECTION IS EXPECTED TO CONTINUE TO DEVELOP ALONG THE LINE THROUGHOUT THE PERIOD. THEREFORE...HAVE KEPT CB MENTION AT KCDS THROUGH THE PERIOD AND THROUGH 13Z AT KLBB. ALSO...AN OUTFLOW BOUNDARY IS LINGERING BETWEEN THE TWO SITES...WHICH HAS AND WILL CONTINUE TO HELP A LINE OF CONVECTIVE STORMS DEVELOP AND MOVE TOWARDS KCDS. FOR THIS REASON HAVE A TEMPO FOR TSRA. FOR KLBB THE SITUATION IS SLIGHTLY MORE DIFFICULT DUE TO THE LINE BEING FAR ENOUGH SOUTH OF THE TERMINAL. THAT BEING SAID STORM PROPAGATION AND BEST INSTABILITY TO THE SW COULD RESULT IN CONVECTION CLOSER TO THE TERMINAL THOUGH CONFIDENCE IS LOW ATTM. MEADOWS && .PREV DISCUSSION... /ISSUED 1017 AM CDT MON JUN 14 2010/ UPDATE... TODAY/S SITUATION AND THE POTENTIAL FOR SEVERE WEATHER REMAINS COMPLEX. THE FOCUS OF ATTENTION IS ON THE SOUTHWARD MOVING COLD FRONT...WHICH IS STILL BEING DRIVEN BY 2MB/3HR PRESSURE RISES IN THE PANHANDLE...AND NOW HAS PUSHED SOUTH TO A DENVER CITY...TO WOODROW...TO CEE VEE LINE. RADAR/SATELLITE TRENDS ARE IN AGREEMENT WITH THE MOST RECENT NAM-WRF/RUC SOLUTIONS...NOW SHOWING CONVECTIVE INITIATION UNDERWAY...AND GROWING UPSCALE THROUGH 18Z. GIVEN THE EARLY INITIATION...THERE ARE QUESTIONS REGARDING THE EVENTUAL SEVERITY...HOWEVER CURRENT LAPS ANALYSIS ALREADY SHOWS SBCAPE RANGING FROM 1500-3000J/KG SOUTH OF THE BOUNDARY. DEEP LAYER SHEAR VECTORS...WHILE AOA 50KT...ARE PARALLEL TO THE BOUNDARY AND THIS MAY HELP PROMOTE CELL INTERACTION AND UPSCALE GROWTH TRENDING AWAY FROM DISCRETE CELLS. THUS EXPECT THE BEST POTENTIAL FOR SUPERCELL/TORNADO THREATS WILL BE EARLY IN THE EVENT. HOWEVER A HAIL THREAT EVOLVING TOWARD DAMAGING WIND THREAT MAY MATERIALIZE AS A DEVELOPING COMPLEX/COLD POOL CONGEALS. ALSO...UNCERTAINTY EXIST WITH THE EXTEND OF ACTIVITY AFTER 00-03Z GIVEN POTENTIAL FOR A CONVECTIVE REINFORCED BOUNDARY THAT SHOULD PUSH SOUTH OF THE FA. THUS HAVE EDITED POP/WX GRIDS THROUGH 00Z... BUT HAVE NOT YET MADE CHANGES THEREAFTER. LAST NIGHT/S CONVECTION PROVED VERY EFFICIENT AT PRODUCING HEAVY RAINFALL...WITH A MEASURED 3.10 INCH AMOUNT AND A VERY IMPRESSIVE 0.42 INCHES IN 5 MINUTES AT TURKEY. GIVEN PROGGED PWAT VALUES OF 1.8 OVER THE SOUTHERN ROLLING PLAINS BY 00Z...AND LIKELIHOOD OF TRAINING ALONG THE BOUNDARY...A FLASH FLOOD WATCH WILL BE ISSUED THROUGH 05Z FOR AREAS ALONG AND SOUTH OF THE BOUNDARY. PREV DISCUSSION... /ISSUED 427 AM CDT MON JUN 14 2010/ LONG TERM... ANY TSTM COMPLEX SHOULD BE EXITING THE AREA TUESDAY MORNING WITH PARTIAL CLEARING BUT VERY MOIST CONDITIONS/POSSIBLE LOW STRATUS EXPECTED. INTERESTING SITUATION SHAPING UP TUESDAY AFTERNOON. HOWEVER THERE IS LOW CONFIDENCE IN THE PARTICULARS DUE TO HOW THE PRIMARY BOUNDARY EVOLVES AND THE EXTENT OF POST-MCS STABLE AIR-MASS AND ANY SECONDARY BOUNDARIES. MOST GUIDANCE SUGGESTS THAT THE REMNANT FRONT WILL LIFT BACK TO THE NORTH AS A WARM FRONT IN THE AFTERNOON. AS IT DOES ...LOW-LVL THETA E ADVECTION WILL LIKELY BEGIN TO DESTABILIZE THE ATMOSPHERE AS HEIGHT FIELDS WILL REMAIN PERTURBED IN THE WAKE OF UPPER TROUGH EXITING THE AREA. NEAR-ZONAL FLOW WITH MODERATELY SWIFT SPEEDS OF 20-30 KTS AT THE MID-LVLS WILL COMBINE WITH THE SE SFC WINDS TO LIKELY RESULT IN MODERATE SPEED AND DIRECTIONAL SHEAR. THE SHEAR WILL BE ENHANCED EVEN FURTHER IF AND WHERE THE BOUNDARY LINGERS IN THE FA. SBCAPES UP TO 3K J/KG ARE POSSIBLE AND COMBINED WITH THE SHEAR...SHOULD BE QUITE FAVORABLE FOR SUPERCELL DVLPMNT WITH AN ATTENDANT SEVERE WX THREAT. A TORNADO THREAT MAY ALSO DEVELOP IN THE VICINITY OF THE FRONT DEPENDING ON THE STRENGTH OF THE BAROCLINITY AND LCL HEIGHTS. ANY TSTM ACTIVITY WILL GRADUALLY DIMINISH TUESDAY EVENING. BY WEDNESDAY...WEST TEXAS WILL BECOMING INCREASINGLY INFLUENCED BY A RIDGE OF HIGH PRESSURE EXPANDING WESTWARD FROM THE GULF COAST STATES. HOWEVER...AT THE SAME TIME A SERIES OF SHORTWAVES WILL ROTATE THROUGH AND MAINTAIN A BROAD TROUGH ACROSS THE WEST. SE LOW-LVL FLOW WILL KEEP DRYLINE AND CONVERGENCE IN NEW MEXICO. IT APPEARS REASONABLE THAT AFTERNOON TSTMS WILL DEVELOP IN NEW MEXICO...WITH THE SW FLOW ALOFT STEERING THEM TOWARD THE TX/NM BORDER IN THE LATE AFTN/EVENING HRS. UNCERTAIN IF/WHEN THE RIDGE WILL EXPAND FAR ENOUGH WWD TO CUT THIS ACTIVITY OFF. FOR NOW HAVE KEPT SLGT CHANCES ACROSS THE WEST WED AND THU WITH SLIGHTLY BELOW MENTION FRI/SAT IN THE SAME AREA. THE WARM UP BACK INTO THE UPPER 90S STILL LOOKS ON TRACK BY THU OR FRI. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 80 59 87 63 92 / 20 30 30 20 20 TULIA 80 61 86 64 91 / 20 40 30 20 10 PLAINVIEW 81 61 86 65 92 / 30 40 30 20 10 LEVELLAND 88 64 89 65 93 / 40 40 30 20 10 LUBBOCK 86 64 88 67 93 / 40 50 30 20 10 DENVER CITY 93 66 91 66 95 / 50 40 30 20 10 BROWNFIELD 93 65 90 66 94 / 50 40 30 20 10 CHILDRESS 88 65 89 68 94 / 50 50 30 20 10 SPUR 90 65 90 68 94 / 60 60 30 20 10 ASPERMONT 93 70 94 70 96 / 60 60 30 20 10 && .LUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: TXZ025-026-030>032-035>038-040>044. && 20/04/40
Hazardous weather outlook, Jun 14, 11:05 AM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1105 AM CDT MON JUN 14 2010 TXZ021>044-151615- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1105 AM CDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE AT 11 AM THIS MORNING...A NEARLY STATIONARY FRONTAL BOUNDARY EXTENDED ALONG A LINE FROM BROWNFIELD TO SLATON TO MATADOR TO NEAR CHILDRESS. VERY UNSTABLE AIR WILL BE IN PLACE ALONG AND SOUTH OF THIS FRONT. MULTICELL AND A FEW SUPERCELL THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS MORNING THROUGH MID TO LATE AFTERNOON MAINLY ALONG AND AHEAD OF THE FRONT. THERE WILL BE A THREAT OF LARGE HAIL... DAMAGING THUNDERSTORM WIND GUSTS...AND LOCALLY HEAVY RAIN WITH THESE STORMS. ISOLATED TORNADOES COULD DEVELOP AS STORMS TRACK NORTHEASTWARD ALONG THIS BOUNDARY. FLOODING SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD DURING THE AFTERNOON...ESPECIALLY OVER THE SOUTHERN SOUTH PLAINS EAST INTO THE ROLLING PLAINS. GIVEN A VERY MOIST ATMOSPHERE WITH PRECIPITABLE WATER VALUES APPROACHING 2 INCHES...AND THE POTENTIAL FOR TRAINING THUNDERSTORMS WITH INTENSE RAINFALL RATES...FLOODING AND FLASH FLOODING MAY DEVELOP OVER THIS AREA THIS AFTERNOON THROUGH LATE EVENING. A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR PARTS OF THE SOUTHERN SOUTH PLAINS INTO THE EXTREME SOUTHEASTERN PANHANDLE AND ROLLING PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA TUESDAY AFTERNOON AND EVENING. THERE IS A LESSER THREAT OF SEVERE THUNDERSTORMS LATE WEDNESDAY AFTERNOON AND EVENING ACROSS THE FAR SOUTHWEST TEXAS PANHANDLE AND WESTERN SOUTH PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND THIS EVENING. SPOTTER ACTIVATION MAY ALSO BE NEEDED TUESDAY.
In the hours before
Special weather statement, Jun 14, 12:26 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1226 PM CDT MON JUN 14 2010 TXZ036-141800- CROSBY- 1226 PM CDT MON JUN 14 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CROSBY COUNTY... AT 1223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM 4 MILES SOUTHWEST OF CROSBYTON...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. SEVERE WEATHER MAY DEVELOP RAPIDLY...REMAIN ALERT FOR POSSIBLE WARNINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Jun 14, 12:50 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1250 PM CDT MON JUN 14 2010 TXZ031-037-141815- DICKENS-MOTLEY- 1250 PM CDT MON JUN 14 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DICKENS AND MOTLEY COUNTIES... AT 1249 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTH OF ROARING SPRINGS...OR 10 MILES SOUTH OF MATADOR...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Jun 14, 1:05 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 105 PM CDT MON JUN 14 2010 TXZ040-141830- TERRY- 105 PM CDT MON JUN 14 2010 ...SIGNIFICANT WEATHER ADVISORY FOR TERRY COUNTY... AT 101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM 22 MILES SOUTHWEST OF BROWNFIELD... MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Jun 14, 1:16 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 116 PM CDT MON JUN 14 2010 TXZ031-037-141845- DICKENS-MOTLEY- 116 PM CDT MON JUN 14 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DICKENS AND MOTLEY COUNTIES... AT 114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF MATADOR...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. JAMES
Special weather statement, Jun 14, 1:18 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 118 PM CDT MON JUN 14 2010 TXZ035-041-141845- LUBBOCK-LYNN- 118 PM CDT MON JUN 14 2010 ...SIGNIFICANT WEATHER ADVISORY FOR LYNN AND LUBBOCK COUNTIES... AT 114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM 10 MILES NORTH OF TAHOKA...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Local storm report, Jun 14, 1:58 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
158 PM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM HAIL 9 E WELLMAN 33.05N 102.27W
06/14/2010 E1.00 INCH TERRY TX PUBLIC
&&
EVENT NUMBER LUB1000219
SGEThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:09 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Motley | 66 min |
| Jun 13, 9:08 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Motley | 37 min |
| Jun 13, 9:45 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 47 min |
| Jun 13, 11:29 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 22 min |
| Jun 14, 12:20 AM CDT | Areal Flood Advisory | LUB | Briscoe, Hall | 115 min |
| Jun 14, 10:26 AM CDT | Flash Flood Watch | LUB | Childress, Cottle, Crosby, Dickens, Floyd, Garza and 8 more | 12 hr |
| Jun 14, 1:16 PM CDT | Severe Thunderstorm Warning | LUB | Terry | 59 min |
| Jun 14, 1:33 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 42 min |
| Jun 14, 1:40 PM CDT | Severe Thunderstorm Warning | LUB | Lynn | 65 min |
| Jun 14, 1:46 PM CDT | Tornado Warning | LUB | Cottle, Motley | 44 min |
| Jun 14, 2:06 PM CDT | Areal Flood Advisory | LUB | Cottle | 60 min |
| Jun 14, 2:12 PM CDT | Severe Thunderstorm Warning | LUB | Terry | 33 min |
| Jun 14, 2:40 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 65 min |
| Jun 14, 2:43 PM CDT | Severe Thunderstorm Warning | LUB | Lynn | 62 min |
| Jun 14, 2:55 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 50 min |
| Jun 14, 3:15 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 60 min |
| Jun 14, 3:18 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 57 min |
| Jun 14, 3:39 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 35 min |
| Jun 14, 3:45 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 60 min |
| Jun 14, 3:46 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 59 min |
| Jun 14, 3:48 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lubbock | 27 min |
| Jun 14, 3:53 PM CDT | Areal Flood Advisory | LUB | Lynn | 112 min |
| Jun 14, 4:08 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent | 52 min |
| Jun 14, 4:15 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale, Lamb, Swisher | 60 min |
| Jun 14, 4:19 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Kent | 41 min |
| Jun 14, 4:23 PM CDT | Tornado Warning | LUB | Dickens | 37 min |
| Jun 14, 4:24 PM CDT | Areal Flood Warning | LUB | Lynn | 3 hr |
| Jun 14, 4:25 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 35 min |
| Jun 14, 4:35 PM CDT | Areal Flood Advisory | LUB | Hale | 65 min |
| Jun 14, 4:43 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Swisher | 62 min |
| Jun 14, 4:52 PM CDT | Severe Thunderstorm Warning | LUB | King | 53 min |
| Jun 14, 4:55 PM CDT | Tornado Warning | LUB | Garza | 35 min |
| Jun 14, 5:01 PM CDT | Severe Thunderstorm Warning | LUB | Dickens | 29 min |
| Jun 14, 5:11 PM CDT | Severe Thunderstorm Warning | LUB | Garza | 64 min |
| Jun 14, 5:31 PM CDT | Tornado Warning | LUB | Garza | 29 min |
| Jun 14, 5:51 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 54 min |
| Jun 14, 6:20 PM CDT | Areal Flood Advisory | LUB | Kent | 115 min |
| Jun 14, 6:44 PM CDT | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 61 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.